# SDR CALA2021120802281

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 38,232 hours, 23,811 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 7335058A427
- Condition: None
- Location: Str 43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LP7570706 INTERIM REPAIR PLANNING TO CONTACT ENGINEERI NG AFTER 03MAY2022 BUT BEFORE 15MAY-2022 FOR THE ECRA 5330-06892 PART 3 - PERMANENT REPAIR. REFERENCE LP7570706 INTERIM REPAIR PLANNING TO CONTACT ENGINEERI NG AFTER 03MAY2022 BUT BEFORE 15MAY-2022 FOR THE ECRA 5330-0689 PART 3 - PERMANENT REPAIR. PART 1 INTERIM REPAIR PERFORMED ON LOG 7570706 PER ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5330-06892. NO PART 2 INSPECTIONS REQUIRED. PLANNING TO CONTACT ENGINEERING AFTER 03MAY2022 BUT BEFORE 15MAY-2022 FOR THE ECRA 5330-0689 PART 3 PERMANENT REPAIR REQUIREMENTS. QC REVIEW QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
